# SDR AALA201711119009

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 50,176 hours, 29,261 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303200200
- Part serial: 715RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 50,176 hours, 29,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR REAR PINTLE PIN CORRODED. REPLACED THE PINTLE PIN.
